# SDR UPS98827094

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, CORROSION FOUND DURING INSPECTION.  BULGE IN SKIN AFT OF NR 2 PIT DOOR CREATING HOLE IN FUSELAGE. CLEANED CORROSION PER SRM 53-2-0, TREATED AND PAINTED.  COMPLIED WITH E/O 5330-10147A.
